Free Access
Volume 16, Number 3, July-September 2010
Page(s) 695 - 718
Published online 02 July 2009
  1. R. Abraham and J.E. Marsden, Foundations of Mechanics. Benjamin, London (1978). [Google Scholar]
  2. A.A. Agrachev, Geometry of optimal control problems and Hamiltonian systems, in Nonlinear and optimal control theory, Lectures Notes in Mathematics 1932, Springer, Berlin (2008) 1–59. [Google Scholar]
  3. G. Alberti, L. Ambrosio and P. Cannarsa, On the singularities of convex functions. Manuscripta Math. 76 (1992) 421–435. [CrossRef] [MathSciNet] [Google Scholar]
  4. G. Barles, Solutions de viscosité des équations de Hamilton-Jacobi, Mathématiques et Applications 17. Springer-Verlag (1994). [Google Scholar]
  5. G. Barles and B. Perthame, Exit time problems in optimal control and vanishing viscosity method. SIAM J. Control Optim. 26 (1988) 1133–1148. [CrossRef] [MathSciNet] [Google Scholar]
  6. P. Cannarsa and C. Sinestrari, Semiconcave Functions, Hamilton-Jacobi Equations and Optimal Control. Birkhauser, Boston (2004). [Google Scholar]
  7. A. Cannas da Silva, Lectures on symplectic geometry, Lecture Notes in Mathematics 1764. Springer-Verlag, Berlin (2001). [Google Scholar]
  8. F.H. Clarke, Optimization and Nonsmooth Analysis. Wiley-Interscience, New York (1983). [Google Scholar]
  9. F.H. Clarke, Yu.S. Ledyaev, R.J. Stern and P.R. Wolenski, Nonsmooth Analysis and Control Theory, Graduate Texts in Mathematics 178. Springer-Verlag, New York (1998). [Google Scholar]
  10. A. Fathi, Weak KAM Theorem and Lagrangian Dynamics. Cambridge University Press (to appear). [Google Scholar]
  11. A. Figalli, L. Rifford and C. Villani, Continuity of optimal transport on Riemannian manifolds in presence of focalization. Preprint (2009). [Google Scholar]
  12. A. Figalli, L. Rifford and C. Villani, On the Ma-Trudinger-Wang curvature on surfaces. Preprint (2009). [Google Scholar]
  13. A. Figalli, L. Rifford and C. Villani, Nearly round spheres look convex. Preprint (2009). [Google Scholar]
  14. A. Figalli, L. Rifford and C. Villani, On the stability of Ma-Trudinger-Wang curvature conditions. Comm. Pure Appl. Math. (to appear). [Google Scholar]
  15. H. Ishii, A simple direct proof of uniqueness for solutions of the Hamilton-Jacobi equations of Eikonal type. Proc. Amer. Math. Soc. 100 (1987) 247–251. [CrossRef] [MathSciNet] [Google Scholar]
  16. J. Itoh and M. Tanaka, The Lipschitz continuity of the distance function to the cut locus. Trans. Amer. Math. Soc. 353 (2001) 21–40. [Google Scholar]
  17. Y. Li and L. Nirenberg, The distance function to the boundary, Finsler geometry, and the singular set of viscosity solutions of some Hamilton-Jacobi equations. Comm. Pure Appl. Math. 58 (2005) 85–146. [Google Scholar]
  18. P.-L. Lions, Generalized solutions of Hamilton-Jacobi equations. Pitman, Boston (1982). [Google Scholar]
  19. G. Loeper and C. Villani, Regularity of optimal transport in curved geometry: the nonfocal case. Duke Math. Journal (to appear). [Google Scholar]
  20. C. Pignotti, Rectifiability results for singular and conjugate points of optimal exit time problems. J. Math. An. Appl. 270 (2002) 681–708. [CrossRef] [Google Scholar]
  21. L. Rifford, A Morse-Sard theorem for the distance function on Riemannian manifolds. Manuscripta Math. 113 (2004) 251–265. [CrossRef] [MathSciNet] [Google Scholar]
  22. L. Rifford, On viscosity solutions of certain Hamilton-Jacobi equations: Regularity results and generalized Sard's Theorems. Comm. Partial Differ. Equ. 33 (2008) 517–559. [CrossRef] [Google Scholar]
  23. L. Rifford, Nonholonomic Variations: An Introduction to Subriemannian Geometry. Monograph (in preparation). [Google Scholar]
  24. T. Sakai, Riemannian geometry, Translations of Mathematical Monographs 149. American Mathematical Society, Providence, USA (1996). [Google Scholar]
  25. C. Villani, Optimal transport, old and new, Grundlehren des mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences] 338. Springer-Verlag, Berlin (2009). [Google Scholar]
  26. L. Zajicek, On the points of multiplicity of monotone operators. Comment. Math. Univ. Carolinae 19 (1978) 179–189. [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.